EconPapers    
Economics at your fingertips  
 

Credit Spreads and Monetary Policy

Vasco Cúrdia () and Michael Woodford ()

Journal of Money, Credit and Banking, 2010, vol. 42, issue s1, 3-35

Abstract: We consider the desirability of modifying a standard Taylor rule for interest rate policy to incorporate adjustments for measures of financial conditions. We consider the consequences of such adjustments for the way policy would respond to a variety of disturbances, using the dynamic stochastic general equilibrium model with credit frictions developed in Cúrdia and Woodford (2009a). According to our model, an adjustment for variations in credit spreads can improve upon the standard Taylor rule, but the optimal size of adjustment depends on the source of the variation in credit spreads. A response to the quantity of credit is less likely to be helpful. Copyright (c) 2010 The Ohio State University.

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (381) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Credit Spreads and Monetary Policy (2010) Downloads
Working Paper: Credit spreads and monetary policy (2009) Downloads
Working Paper: Credit Spreads and Monetary Policy (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:42:y:2010:i:s1:p:3-35

Access Statistics for this article

Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West

More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2021-07-14
Handle: RePEc:mcb:jmoncb:v:42:y:2010:i:s1:p:3-35